# SDR SIMA202008109001

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 14,881 hours, 9,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT TURN ON IN ON POSITION.  R & R EMERGENCY LIGHT POWER UNIT 1 IN REF WITH AMM 33-50-01. OPS CHECKED GOOD.
